RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1971, Volume 8, Number 3, Pages 297–307 (Mi tmf4406)  

This article is cited in 10 scientific papers (total in 11 papers)

Invariant perturbation theory for nonlinear chiral Lagrangians

A. A. Slavnov, L. D. Faddeev


Abstract: A perturbation theory for nonlinear chiral Lagrangians is constructed in terms of invariant quantities that do not depend on the parametrization.

Full text: PDF file (1086 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1971, 8:3, 843–850

Received: 20.01.1971

Citation: A. A. Slavnov, L. D. Faddeev, “Invariant perturbation theory for nonlinear chiral Lagrangians”, TMF, 8:3 (1971), 297–307; Theoret. and Math. Phys., 8:3 (1971), 843–850

Citation in format AMSBIB
\Bibitem{SlaFad71}
\by A.~A.~Slavnov, L.~D.~Faddeev
\paper Invariant perturbation theory for nonlinear chiral Lagrangians
\jour TMF
\yr 1971
\vol 8
\issue 3
\pages 297--307
\mathnet{http://mi.mathnet.ru/tmf4406}
\transl
\jour Theoret. and Math. Phys.
\yr 1971
\vol 8
\issue 3
\pages 843--850
\crossref{https://doi.org/10.1007/BF01029338}


Linking options:
  • http://mi.mathnet.ru/eng/tmf4406
  • http://mi.mathnet.ru/eng/tmf/v8/i3/p297

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. A. Slavnov, “Massive gauge fields”, Theoret. and Math. Phys., 10:3 (1972), 201–217  mathnet  crossref
    2. G. V. Efimov, M. L. Rutenberg, “On the equivalence theorem in quantum field theory”, Theoret. and Math. Phys., 16:2 (1973), 763–770  mathnet  crossref  mathscinet
    3. A. A. Khelashvili, “Model of broken chiral symmetry for of mesons”, Theoret. and Math. Phys., 14:3 (1973), 233–240  mathnet  crossref
    4. V. N. Pervushin, “Quantization of chiral theories”, Theoret. and Math. Phys., 22:3 (1975), 203–209  mathnet  crossref
    5. V. L. Golo, B. A. Putko, “Application of the Lund-Regge method to the chiral $CP(n)$ model”, Theoret. and Math. Phys., 45:1 (1980), 855–862  mathnet  crossref  mathscinet  isi
    6. B. A. Putko, “Reduction of Kählerian chiral model”, Theoret. and Math. Phys., 50:1 (1982), 69–75  mathnet  crossref  mathscinet  isi
    7. Yu. N. Kafiev, “One-loop corrections in the O(5) Skyrme model”, Theoret. and Math. Phys., 61:2 (1984), 1133–1144  mathnet  crossref  mathscinet  isi
    8. N. A. Kiknadze, A. A. Khelashvili, “Legendre condition and the stabilization problem for classical soliton solutions in generalized Skyrme models”, Theoret. and Math. Phys., 83:1 (1990), 373–377  mathnet  crossref  mathscinet  isi
    9. Yu. S. Osipov, A. A. Gonchar, S. P. Novikov, V. I. Arnol'd, G. I. Marchuk, P. P. Kulish, V. S. Vladimirov, E. F. Mishchenko, “Lyudvig Dmitrievich Faddeev (on his sixtieth birthday)”, Russian Math. Surveys, 50:3 (1995), 643–659  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    10. I. L. Buchbinder, N. G. Pletnev, “One-loop effective action in the $\mathcal N=2$ supersymmetric massive Yang–Mills field theory”, Theoret. and Math. Phys., 157:1 (2008), 1383–1398  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. Buchbinder I.L. Ivanov E.A. Pletnev N.G., “Superfield approach to the construction of effective action in quantum field theory with extended supersymmetry”, Phys. Part. Nuclei, 47:3 (2016), 291–369  crossref  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:489
    Full text:136
    References:37
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019